Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 158, NWS Mobile, AL

May 1, 2017Clarke County, Wilcox County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at May 1, 2017, 12:13 AM CDT for Clarke County, Wilcox County, Alabama. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2017, 12:13 AM CDT (05:13 UTC)
Expired
May 1, 2017, 1:00 AM CDT
In force
47 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Clarke County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 154 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 5.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2017-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2017-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
748 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

258 
WUUS54 KMOB 010513
SVRMOB
ALC025-131-010600-
/O.NEW.KMOB.SV.W.0158.170501T0513Z-170501T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1213 AM CDT MON MAY 1 2017

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Northern Clarke County in southwestern Alabama...
  Wilcox County in south central Alabama...

* Until 100 AM CDT

* At 1212 AM CDT, severe thunderstorms were located along a line
  extending from near Myrtlewood to 7 miles south of Sweet Water to
  near Coffeeville, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Thomasville, Camden, Pine Hill, Coffeeville, Fulton, Yellow Bluff
  and Shawnee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3224 8739 3220 8736 3209 8723 3183 8724
      3183 8750 3180 8752 3174 8809 3176 8812
      3191 8811 3192 8806 3193 8805 3194 8807
      3192 8809 3193 8809 3199 8800 3200 8763
      3213 8762 3213 8752 3227 8751
TIME...MOT...LOC 0512Z 244DEG 48KT 3222 8787 3200 8789 3181 8813 

HAIL...0.88IN
WIND...60MPH
 
$$
1 follow-up statement
808 
WWUS54 KMOB 010555
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
1255 AM CDT MON MAY 1 2017

ALC025-131-010605-
/O.EXP.KMOB.SV.W.0158.000000T0000Z-170501T0600Z/
Clarke AL-Wilcox AL-
1255 AM CDT MON MAY 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLARKE AND WILCOX
COUNTIES WILL EXPIRE AT 100 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.

LAT...LON 3224 8739 3220 8736 3209 8723 3183 8724
      3183 8750 3180 8752 3174 8809 3176 8812
      3191 8811 3192 8806 3193 8805 3194 8807
      3192 8809 3193 8809 3199 8800 3200 8763
      3213 8762 3213 8752 3227 8751
TIME...MOT...LOC 0555Z 244DEG 48KT 3246 8728 3224 8731 3205 8755 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 11:39 PM CDT, 34 minutes earlier.

Area forecast discussion, Apr 30, 11:39 PM CDT, 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1139 PM CDT Sun Apr 30 2017

.DISCUSSION...See updated information for land areas below.

&&

.UPDATE...Have updated to cancel the High Wind Warning for George,
Mobile and Baldwin counties based on latest trends, and replaced
with a Wind Advisory for just Mobile and Baldwin counties through
07Z to allow for strong southerly winds to continue to gradually
subside. Made additional mostly minor adjustments. /29

&&

.PREV DISCUSSION... /issued 845 PM CDT Sun Apr 30 2017/

DISCUSSION...See updated information for land areas below.

UPDATE...Have issued a High Wind Warning for Mobile and George
counties due to localized strong southeasterly winds caused by a
wake low located near WFO Mobile. The High Wind Warning is in
effect until 11 pm and will monitor for possible expansion. /29

PREV DISCUSSION... /issued 732 PM CDT Sun Apr 30 2017/

DISCUSSION...See updated information for land areas and aviation
discussion below.

UPDATE...An area of convection has been slowly progressing
eastward across the forecast area which produced heavy rains this
afternoon. Additional convection has been developing and
increasing in coverage mainly over the Mississippi coastal waters.
This latter convection is expected to spread northward into the
forecast area this evening, then shift eastward overnight, and
have issued a Flash Flood Watch for most of the forecast area
until 12Z Monday. Have made adjustments to PoP/Wx for timing of
convection, with additional other adjustments. /29

AVIATION...
00Z issuance...MVFR conditions in showers and thunderstorms will
affect much of the area tonight, with convection gradually
shifting eastward as a cold front approaches from the west and
moves through overnight. Other than lingering MVFR conditions over
the eastern portion of the area early Monday morning, VFR
conditions will prevail on Monday. /29

PREV DISCUSSION... /issued 414 PM CDT Sun Apr 30 2017/

NEAR TERM /Now Through Monday/...A large, vigorous upper level
storm system centered over the southern High Plains maintains a
zone of deep layer ascent, within an anomalously high/deeply moist
airmass (pwats ~1.8 to 2.0 inches) and sufficient instability
over the central Gulf coast. Bulk of coldest cloud tops and
enhanced lightning activity was positioned over southwest AL to
just off the southeast LA coast. Frontal zone over the Lower MS
River Valley has slowed a bit, which has caused deep convection
over the western zones to slow its eastward progression. Considering
this, organized storms will be efficient in heavy rain rates
which presents some concerns for flooding. Forecasters will
maintain an elevated threat of flooding generally west of I-65.
The convective line makes eastward progress toward the I-65
corridor into early this evening. Strong low level wind profiles
and curved hodographs maintain both a damaging wind/isolated
tornado wind threat over the central portions of the forecast
area this evening. Front progged to move east over the central
portions of forecast area by midnight. At same time, the severe
weather risk may begin to decrease/become more marginal after
midnight as stronger low level flow shifts east of the region, but
still may have to monitor for a few strong storms thru the night
over the eastern half of local area. Along the coast, a multitude
of problems continue into tonight. Strong onshore flow and long
period swell into the surf zone supports high surf and 5 to 8 foot
breakers which can produce localized beach erosion. Coastal
flooding remains possible with nearly 3 feet above mean sea level.
A high risk of dangerous to potentially deadly rip currents also
remains a threat. Some minor adjustments made to wind advisory
over the interior given latest wind forecast.

Frontal passage Monday morning brings a wind shift, much drier
conditions and a reduction in rain chances in its wake from west
to east. /10

SHORT TERM /Monday night Through Wednesday night/...Following
the passage of Monday's front, a quiet weather pattern looks to
set up Monday night thru Tuesday night as high pressure slips
east. With plenty of sunshine expected on Tuesday along with drier
air, daytime highs look to climb to the mid 80s for most inland
areas and lower 80s closer to the coast. Next storm system dives
southeast out of the Plains on Wednesday, bringing next chance of
showers and storms to the area. A chance for some excessive
rainfall is possible beginning Wednesday night. Daytime highs on
Wednesday similar to Tuesday. Coolest overnight lows in the lower
to mid 50s Tuesday night generally along and north of I-10.
Overnight lows moderate into the lower to mid 60s interior to
lower 70s coast by Wednesday night.

LONG TERM /Thursday Through Sunday/...Unsettled weather looks to
continue into Thursday before next strong cold front sweeps moves
across the region, bringing in a much drier and cooler airmass
across the forecast area into the weekend. Daytime highs Thursday
thru Saturday in the lower to mid 70s come in some 10 to 15
degrees below seasonal normals. May see overnight lows dipping
down into the mid to upper 40s north of the beaches Saturday
morning.

MARINE...Showers and storms spread east over the coastal waters
tonight as a cold front approaches from the west. Winds, waves
and seas will be locally higher in the strongest storms.
Visibility reducing heavy rains possible as well. Strong onshore
winds this evening maintain high sea states. Cold frontal passage
Monday morning brings wind shift with rains ending in its wake.
Seas show a subsiding trend the first half of the week. Onshore
flow sets up and increases by the middle of the week as next front
approaches from the west. Seas trend higher as a result. Chances
of showers and storms to increase. Strong offshore flow returns
on Thursday in the wake of the frontal passage. /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until 7 AM CDT Monday for ALZ052>057-059-
     261>266.

     Wind Advisory until 2 AM CDT Monday for ALZ261>266.

     High Rip Current Risk until 4 AM CDT Monday for ALZ265-266.

     Coastal Flood Advisory until 4 AM CDT Monday for ALZ263>266.

     High Surf Advisory until 4 AM CDT Monday for ALZ265-266.

FL...Flash Flood Watch until 7 AM CDT Monday for FLZ201>204.

     High Rip Current Risk until 4 AM CDT Monday for FLZ202-204-206.

     Coastal Flood Advisory until 4 AM CDT Monday for FLZ202-204-206.

     High Surf Advisory until 4 AM CDT Monday for FLZ202-204-206.

MS...Flash Flood Watch until 7 AM CDT Monday for MSZ076-079.

GM...Small Craft Advisory until 7 AM CDT Monday for GMZ650-655-670-
     675.

     Small Craft Advisory until 4 AM CDT Monday for GMZ630>635.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 30, 4:33 PM CDT, 7 hours 40 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
433 PM CDT Sun Apr 30 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-012145-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
433 PM CDT Sun Apr 30 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Tonight

Periods of showers and storms, some passing with locally heavy
rains, will spread east over the heart of the forecast area this
evening. A few storms could possibly intensify to severe levels
mostly over the Interstate 65 corridor this evening. Isolated
flash flooding or nuisance type flooding over poor drainage areas
possible. The severe weather risk may begin to decrease or become
more marginal after midnight.

A wind advisory remains in effect for the entire area today
through this evening.

High surf, high risk of potentially deadly rip currents and minor
coastal flooding to continue along area shores tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Another approaching storm system could bring another round of
showers and thunderstorms, a few of which could be strong with
locally heavy rainfall late Wednesday into Thursday.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks may be
required this evening.

GMZ630>635-650-655-670-675-012145-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
433 PM CDT Sun Apr 30 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Tonight

Small craft advisories remain in effect for strong onshore flow
and high seas. Winds, waves and seas will be locally higher with
the passage of strong marine storms. Visibility reducing heavy
rains possible as well.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Onshore flow sets up and increases by late Wednesday as next
front approaches from the west. Seas trend higher as a result.
Chances of showers and storms to increase as well. Strong offshore
flow returns on Thursday in the wake of the frontal passage.

In the hours before

Special weather statement, Apr 30, 7:39 PM CDT, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Mobile AL
739 PM CDT SUN APR 30 2017

MSZ067-075-076-010130-
Perry MS-Greene MS-Wayne MS-
739 PM CDT SUN APR 30 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN PERRY...WAYNE AND NORTHWESTERN GREENE COUNTIES UNTIL 830 PM
CDT...

At 739 PM CDT, the strong thunderstorm was located over Mclaurin, or
12 miles southeast of Hattiesburg, moving northeast at 70 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Waynesboro, Richton, Clara and New Augusta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Additional statements will be issued as conditions warrant.

&&

LAT...LON 3143 8915 3143 8894 3164 8894 3184 8873
      3189 8847 3170 8846 3105 8914
TIME...MOT...LOC 0039Z 219DEG 59KT 3116 8919

Butts
Special weather statement, Apr 30, 8:44 PM CDT, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
844 PM CDT SUN APR 30 2017

MSZ067-010215-
Wayne MS-
844 PM CDT SUN APR 30 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN WAYNE COUNTY UNTIL 915 PM CDT...

At 844 PM CDT, the strong thunderstorm was located near Mill Creek,
or 14 miles east of Laurel, moving northeast at 45 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northern Wayne
County.

LAT...LON 3182 8894 3185 8865 3189 8847 3185 8847
      3150 8894
TIME...MOT...LOC 0144Z 224DEG 39KT 3174 8891
Local storm report, Apr 30, 9:06 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
906 PM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     NON-TSTM WND DMG 2 NW GRAND BAY          30.50N 88.37W
04/30/2017                   MOBILE             AL   DEPT OF HIGHWAYS

            SEVERAL REPORTS OF TREES AND POWERLINES DOWN IN SOUTH
            MOBILE COUNTY.

&&

DJOHNSON
Special weather statement, Apr 30, 10:46 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Mobile AL
1046 PM CDT SUN APR 30 2017

ALZ051>053-MSZ067-010445-
Clarke AL-Choctaw AL-Washington AL-Wayne MS-
1046 PM CDT SUN APR 30 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
CHOCTAW...NORTHWESTERN WASHINGTON...NORTHWESTERN CLARKE AND WAYNE
COUNTIES UNTIL 1145 PM CDT...

At 1046 PM CDT, the strong thunderstorm was located 8 miles northwest
of Waynesboro, moving northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Waynesboro, Butler, Clara, Silas, Coffeeville, Gilbertown and Toxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3209 8804 3206 8812 3202 8812 3199 8810
      3201 8809 3199 8799 3178 8799 3148 8894
      3182 8894 3185 8865 3189 8848 3208 8845
      3220 8801
TIME...MOT...LOC 0346Z 244DEG 37KT 3178 8873
Special weather statement, Apr 30, 10:54 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
1054 PM CDT SUN APR 30 2017

ALZ055-059-261-262-010430-
Baldwin Inland AL-Monroe AL-Escambia AL-Mobile Inland AL-
1054 PM CDT SUN APR 30 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN MONROE...NORTHEASTERN MOBILE...NORTHWESTERN BALDWIN AND
NORTHWESTERN ESCAMBIA COUNTIES UNTIL 1130 PM CDT...

At 1053 PM CDT, the strong thunderstorm was located over Creola,
moving northeast at 70 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Satsuma, Creola, Stockton, McCullough, Axis, Uriah and I65 And AL
225.

LAT...LON 3088 8812 3116 8793 3115 8790 3117 8789
      3114 8787 3121 8788 3121 8785 3123 8786
      3123 8783 3128 8782 3130 8776 3136 8777
      3137 8776 3134 8775 3143 8765 3124 8740
      3079 8798 3079 8801 3077 8800
TIME...MOT...LOC 0353Z 223DEG 62KT 3089 8801
Special weather statement, Apr 30, 11:53 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Mobile AL
1153 PM CDT SUN APR 30 2017

ALZ051>053-261-MSZ067-076-010600-
Clarke AL-Choctaw AL-Washington AL-Mobile Inland AL-Greene MS-
Wayne MS-
1153 PM CDT SUN APR 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN MOBILE...SOUTHWESTERN CHOCTAW...WASHINGTON...
WEST CENTRAL CLARKE...SOUTHEASTERN WAYNE AND CENTRAL GREENE COUNTIES
UNTIL 100 AM CDT...

At 1152 PM CDT, the strong thunderstorms were located along a line
extending from near Silas to State Line to 7 miles east of McLain,and
moving northeast at 35 to 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Jackson, Waynesboro, Chatom, Leakesville, Saint Stephens, Wagarville,
Leroy, Deer Park, Tibbie, Millry, State Line, Buckatunna, Fruitdale
and McIntosh.

LAT...LON 3178 8775 3112 8810 3107 8878 3169 8864
TIME...MOT...LOC 0452Z 240DEG 29KT 3173 8839 3144 8847 3112 8870

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:11 PM CDTSpecial Weather StatementMOBButler, Covington, Crenshaw64 min
Apr 30, 7:23 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Apr 30, 7:39 PM CDTSpecial Marine WarningMOB66 min
Apr 30, 8:07 PM CDTFlash Flood WarningMOBMobile6 hr
Apr 30, 8:29 PM CDTAreal Flood AdvisoryMOBButler, Covington, Crenshaw3 hr
Apr 30, 8:35 PM CDTSpecial Marine WarningMOB85 min
Apr 30, 8:36 PM CDTHigh Wind WarningMOBBaldwin, Mobile3 hr
Apr 30, 9:13 PM CDTFlash Flood WarningMOBBaldwin, Mobile6 hr
Apr 30, 9:47 PM CDTSpecial Marine WarningMOB88 min
Apr 30, 10:46 PM CDTSpecial Weather StatementMOBChoctaw59 min
Apr 30, 10:54 PM CDTSpecial Weather StatementMOBBaldwin36 min
Apr 30, 10:58 PM CDTSpecial Marine WarningMOB92 min
Apr 30, 11:02 PM CDTSevere Thunderstorm WarningMOBChoctaw43 min
Apr 30, 11:06 PM CDTSpecial Marine WarningMOB54 min
Apr 30, 11:13 PM CDTWind AdvisoryMOBBaldwin, Butler, Conecuh, Covington, Crenshaw, Escambia and 2 more8 hr
Apr 30, 11:31 PM CDTSpecial Marine WarningMOB59 min
Apr 30, 11:41 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke49 min
Apr 30, 11:53 PM CDTSpecial Weather StatementMOBClarke, Washington67 min
Apr 30, 11:55 PM CDTSpecial Marine WarningMOB95 min
May 1, 12:23 AM CDTSpecial Marine WarningMOB67 min
May 1, 12:56 AM CDTSpecial Weather StatementMOBClarke, Washington49 min
May 1, 1:23 AM CDTSpecial Marine WarningMOB97 min
May 1, 1:25 AM CDTSpecial Marine WarningMOB95 min
May 1, 2:01 AM CDTSpecial Weather StatementMOBMonroe44 min
May 1, 2:56 AM CDTSpecial Marine WarningMOB64 min
May 1, 2:58 AM CDTSpecial Marine WarningMOB2 hr
May 1, 3:31 AM CDTSpecial Weather StatementMOBEscambia44 min
May 1, 3:47 AM CDTSpecial Weather StatementMOBBaldwin43 min
May 1, 3:53 AM CDTSpecial Marine WarningMOB2 hr
May 1, 5:08 AM CDTSpecial Marine WarningMOB112 min
May 1, 5:12 AM CDTRip Current StatementMOBBaldwin, Mobile20 hr
May 1, 5:25 AM CDTSpecial Weather StatementMOBCovington50 min
May 1, 5:48 AM CDTSpecial Weather StatementMOBCrenshaw42 min
May 1, 6:01 AM CDTSpecial Marine WarningMOB59 min
May 1, 6:01 AM CDTSevere Thunderstorm WarningMOBCovington, Crenshaw17 min
May 1, 6:52 AM CDTSpecial Weather StatementMOBCovington38 min
May 1, 7:00 AM CDTSpecial Marine WarningMOB2 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.